# SDR IPXA2024041594591

- Difficulty date: March 27, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,272 hours, 22,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: WTB STRUCTURE - T-CHORD STA 1220 LH HAS CORROSION APPLIED TOPCOAT NEW T-CHORD I.A.W AMM51-21-15 PAINT CUP. #: 02-012-176.
